# SDR USAA990770

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 3210 · Main Landing Gear
- Part: Stabilizer Link
- Part number: 655223536
- Condition: Corroded
- Location: Rt Mlg
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION RIGHT GEAR STABILIZER LINK ATTACH POINTS.  CORROSION LEVEL 2.  REMOVED AND REPLACED STABILIZER LINK PER MM 32-32-93 AND 32-13-21.  (M)
